# SDR 95ZZZX2159

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bolt
- Part number: MS2R50H05036
- Condition: Corroded
- Location: Vert Stab
- Part time: 4,350 hours
- Component: 369D23600503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION OF CUSTOMER AIRCRAFT, THE VERTICAL STABILIZER ATTACH BOLTS WERE FOUND BADLY CORRODED.  REPLACED BOLTS AND WASHERS.
